# SDR REXA2012041700523

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 3984
- Aircraft time: 18,271 hours, 15,700 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIL DUE TO SKEW DET BOX NOT RESET.  PLACARD INSTALLED.  PERFORMED T/S OF SKEW DETECTION FLAP FAIL IAW FIM 27-50-00 AND AMM 27-51-15 NOTED SKEW DETECTION WOULD NO RESET. R/R SKEW DETECTION UNIT IAW AMM 27-51-15 PERFORMED SEVERAL OPS CHECK IAW AMM 27-51-15 AND AMM 27-51-00.  NO FURTHER DEFECT NOTED AT THIS TIME.  THIS CLEARS DMX622000.  SEE SAME AML PAGE DISCREP 2 FOR C/W PAAD27-052G.
